# SDR AALA201807029022

- Difficulty date: June 19, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,704 hours, 25,358 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068000000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 221DF, FRAMES 16 TO 21, -Y254 TO Y254.  REPLACED THE FLOOR PANEL SRM 53-12-00-300-006, FIG 20106.
